Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Removable singularities in the Nevanlinna class and in the Hardy classes

Author: Juhani Riihentaus
Journal: Proc. Amer. Math. Soc. 102 (1988), 546-550
MSC: Primary 32D20
MathSciNet review: 928977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain sets in $ {{\mathbf{C}}^n},n \geq 2$, which we call $ n$-small, are removable singularities for holomorphic functions in the Nevanlinna class. Since our class of sets includes polar sets (in $ {{\mathbf{R}}^{2n}}$) our result includes the previous removable singularity results for the Nevanlinna class. We give also a related result for a subclass of the Hardy class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D20

Retrieve articles in all journals with MSC: 32D20

Additional Information

PII: S 0002-9939(1988)0928977-0
Keywords: Holomorphic function, meromorphic function, removable singularity set, polar set, Hausdorff measure, Riesz mass, harmonic majorant
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia